# SDR 2015FA0000543

- Difficulty date: September 17, 2015
- Submitted: November 5, 2015
- Operation: General aviation
- Aircraft: N960RS
- Make and model: Gulstm STCAA5
- Aircraft serial: AA50807
- Aircraft time: 3,146 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 5201006509
- Condition: Leaking
- Location: Rt Wing
- Part time: 3,146 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF AN ANNUAL INSPECTION ON ACFT, FUEL WAS LEAKING FROM THE LOWER RT FUEL TANK.  CLEANED AND REMOVED THE SEALANT FROM THE BOTTOM OF THE SPAR AND DISCOVERED A SMALL HOLE IN SKIN.
